Number of the records: 1  

On Realization of Partially Ordered Abelian Groups

  1. Title statementOn Realization of Partially Ordered Abelian Groups
    Main entry-name Chajda, Ivan (Author)
    Another responsib. Paseka, Jan (Author)
    Qiang, Lei (Author)
    In International Journal of Theoretical Physics. -- Vol. 52 (2013), s.2028-2037
    Document kindRBX - článok z periodika
    References (6) - článok
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201320131.188Q30.479Q2
    article

    article

Number of the records: 1